# SDR CA011217010

- Difficulty date: December 5, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393221
- Condition: Cracked
- Location: Cockpit
- Part time: 19,250 hours, 13,315 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT REPORTED THE LT FLIGHT DECK WINDSHIELD CRACKED AT APPROX. 28000 FEET, THE FLIGHT SEQUENCE WAS COMPLETED WITHOUT FURTHER INCIDENCE THE WINDSHIELD WAS REPLACED.
